# SDR IXXA06SMN335S

- Difficulty date: November 4, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 255
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FREON EXHAUST AFT UPPER CORNER HAS INTERMEDIATE REPAIR AT STATION, FS 255.000 LONGERON 28.5 LEFT.  REMOVE EXISTING REPAIR DOUBLER.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0 FIG 13. (SHEET 1), TR NR 53-169 DATE 09-20-03, DC8 SRM 51-1-20D, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21, AND DC8 SRM 51-3-1.
